# SDR AALA20120413032

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 55,330 hours, 26,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Bs 885
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB BS 885 DAMAGED FASTENER HOLE.  INSTALLED DOUBLER PER AARD 53-20-00-16.
